# SDR ASOA20160910114

- Difficulty date: September 10, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 4923811
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND ALL 4 I/B MLG PISTON AXLES PITTED/CORRODED.  MTC R & R ALL 4 AXLE SLEEVES REFERENCING SB 49200-32-85 SECTION II STEPS 3(A-C)
